Duke Mathematical Journal

Product expansions for zeta functions attached to locally symmetric spaces of higher rank

Anton Deitmar

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Source
Duke Math. J., Volume 82, Number 1 (1996), 71-90.

Dates
First available in Project Euclid: 19 February 2004

Permanent link to this document
https://projecteuclid.org/euclid.dmj/1077244839

Digital Object Identifier
doi:10.1215/S0012-7094-96-08203-4

Mathematical Reviews number (MathSciNet)
MR1387222

Zentralblatt MATH identifier
0864.58050

Subjects
Primary: 58G26
Secondary: 58F20

Citation

Deitmar, Anton. Product expansions for zeta functions attached to locally symmetric spaces of higher rank. Duke Math. J. 82 (1996), no. 1, 71--90. doi:10.1215/S0012-7094-96-08203-4. https://projecteuclid.org/euclid.dmj/1077244839


Export citation

References

  • [BM] D. Barbasch and H. Moscovici, $L\sp2$-index and the Selberg trace formula, J. Funct. Anal. 53 (1983), no. 2, 151–201.
  • [Bor] A. Borel, Introduction aux groupes arithmétiques, Publications de l'Institut de Mathématique de l'Université de Strasbourg, XV. Actualités Scientifiques et Industrielles, No. 1341, Hermann, Paris, 1969.
  • [D] A. Deitmar, Higher torsion zeta functions, Adv. Math. 110 (1995), no. 1, 109–128.
  • [DKV] J. J. Duistermaat, J. A. C. Kolk, and V. S. Varadarajan, Spectra of compact locally symmetric manifolds of negative curvature, Invent. Math. 52 (1979), no. 1, 27–93.
  • [Fr1] D. Fried, Analytic torsion and closed geodesics on hyperbolic manifolds, Invent. Math. 84 (1986), no. 3, 523–540.
  • [Fr2] D. Fried, Counting circles, Dynamical systems (College Park, MD, 1986–87), Lecture Notes in Math., vol. 1342, Springer, Berlin, 1988, pp. 196–215.
  • [Ju] A. Juhl, Zeta-Funktionen, Index-Theorie und hyperbolische Dynamik, Habilitationsschrift, Humboldt-Universät, Berlin, 1993.
  • [MS] H. Moscovici and R. J. Stanton, $R$-torsion and zeta functions for locally symmetric manifolds, Invent. Math. 105 (1991), no. 1, 185–216.
  • [Neu] J. Neukirch, Urgen: Algebraische Zahlentheorie, Springer-Verlag, Berlin, 1992.
  • [Pie] R. S. Pierce, Associative algebras, Graduate Texts in Mathematics, vol. 88, Springer-Verlag, New York, 1982.
  • [RS] D. B. Ray and I. M. Singer, $R$-torsion and the Laplacian on Riemannian manifolds, Advances in Math. 7 (1971), 145–210.
  • [Rue] D. Ruelle, Zeta-functions for expanding maps and Anosov flows, Invent. Math. 34 (1976), no. 3, 231–242.
  • [Wak] M. Wakayama, Zeta functions of Selberg's type associated with homogeneous vector bundles, Hiroshima Math. J. 15 (1985), no. 2, 235–295.
  • [W1] N. R. Wallach, On the Selberg trace formula in the case of compact quotient, Bull. Amer. Math. Soc. 82 (1976), no. 2, 171–195.
  • [W2] N. R. Wallach, Real reductive groups. I, Pure and Applied Mathematics, vol. 132, Academic Press Inc., Boston, MA, 1988.